# SDR IPXA2020102861780

- Difficulty date: October 14, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920200
- Condition: Corroded
- Location: Frames 78-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 AFT CABIN SEAT TRACK BEAM HAS CORROSION LOCATED 4 IN FWD OF F.80Y0.  REPARIED SEAT TRACK FROM FR 78-5 TO F.80, IAW SRM 53-10-16 FIG 201.
